# SDR CALA2021090801528

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,647 hours, 11,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230132G
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP HAS NUMEROUS DENTS FROM HAIL, THE LARGEST IS 1.25 INCH DIAMETER, .093 INCH DEEP, TAP TESTED AND NO DELAMINATION NOTED. REVIEWED AND LOCKED FOR MAINT FERRY UNLOCK RHW I/B AFT FLAP IN DENT LOCATIONS LISHED IN RI PAR4 PERFORMED REPAIR AS PER SRM 51-70-10 REPAIR 2,IN DENT LOCATION LISHED IN RI PAR 5 PERFORMED REPAIR AS PER RI NO:RI-57-00-14810, REV A AND ECRA 5753-01940.ALL OTHER DENTS EXCEPT DENT LOCATIONS LISHED IN RI PAR 4 AND 5,ACCEPT THE DENT AS IS AS PER ECRA 5753-01940.FORM 44-0008 ITEM 1 TO 39.
